# SDR 2007UALA03340

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 36,971 hours, 4,592 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CEILING LIGHT INOP ABOVE ROW 26.  REPLACED LAMP.  OP CHECK NORMAL.
